# SDR MASA200602752

- Difficulty date: December 27, 2006
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,609 hours, 25,894 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7118 IAD.  PILOT REPORTED THAT THE NR 2 YAW DAMPER WOULD NOT ENGAGE.  MX REMOVED AND REPLACED ACTUATOR NR 2.
